Matematicki Vesnik

Vol. 56, No. 1-2, 2004 · Contents

T. Hatice Yalvac:
A unified theory of continuity

Francisco Gallego Lupianez:
Fuzzy partitions of unity

Arif Zolic:
A new variant of an iterative method for solving the complete eigenvalue of matrices

V. G. Danilov and D. Mitrovic:
New approach to shocks generation for conservation laws. Example: global solution to Hopf equation

G. Balasubramanian and V. Chandrasekar:
Fuzzy $\alpha$-connectedness and fuzzy $\alpha$-disconnectedness in fuzzy topological spaces

S. Lahrech:
Estimation a priori pout un probléme inverse de la théorie de transport

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 9 Nov 2004. Last modified: 21 December 2004.

© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition